# SDR CALA2025062305799

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 24,148 hours, 2,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P615787
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A S RPRTED FUMES AND BURNING ODOR RGHT AFTR T/O ALSO HEAT FRM FLR PER FLIGHT CREW, FLIGHT ATTENDANTS REPORT SMELL OF BURNING ODOR FROM DOOR 1 TO DOOR 3 TWO MINUTES AFTER TAKEOFF, NO SMOKE NOTED. FLIGHT CREW THEN TURNED BOTH REC FANS AND IFE OFF, BURNING ODOR REMAINED. FLIGHT ATTENDANTS ALSO NOTED THAT THEY FELT HEAT FROM UNDERNEATH FLOOR AREA AT DOOR 1.  ACCOMPLISHED SMOKE OR FUMES IN CABIN - FAULT ISOLATION REFERENCE: DMC-B787-A-21-20-F5-72A-421A-A. UNABLE TO DUPLICATE FAULT. ALSO OPERATED ALL OVENS AND COFFEE MAKERS WITH NO OBSERVED FAULTS. OPERATED NGS SYSTEM WITH NO OBSERVED ODOR OR HEAT IN CABIN. PRECAUTIONARY REPLACED AIR PURIFICATION HEPA FILTERS. LEAK CHECK GOOD. REF AMM DMC-B787-A-21-25-14-00B-720A-A  REF AMM 05-51-99-99A-282A-A, CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN CABIN REFERS TO ACCOMPLISH FIM DMC-B787-A21-20-F5-72A-421A-A. COMMUNICATED WITH TOMC CONTROLLER GORMAN AND AGREED SUFFICIENT MAINTENANCE ACTION PERFORMED TO CLOSE LOG.
